Jan 24, 2013
can my HIV meds cause ance
| Response from Dr. Henry
Acne triggers can be complicated including stress, hormone issues, aggravating foods, as well as some meds. Some patients with HIV seem to have more skin problems regardless of the regimen. I have occasionally observed a few patients whose acne seemed to flare on one HIV regimen where switching to an alternative regimen seemed to help some. Which regimen are you taking? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Cause Acne?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Anal Warts After Blowjob Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.